MAUDE Adverse Event Report: Maquet Cardiopulmonary GmbH HLS Set; Oxygenator, Cardiopulmonary Bypass

Maquet Cardiopulmonary GmbH HLS Set; Oxygenator, Cardiopulmonary Bypass
Model Number BEQ-HLS 7050 USA #SHLS Set Advanced 7.0
Medical Device Problem Codes Environmental Particulates (2930); Priming Problem (4040)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred in the us.It was reported that while priming a hls set a "foreign body" described as something that looked like a short hair was observed in the hls module.The device was then removed from the cardiohelp unit and never used on a patient.The hls set was saved, however the clinician drained the device for saving and, when doing that, the strand disappeared.No harm to any person has been reported.If a foreign object is not detected prior to use, it may enter the blood circulation during clinical use, which could be a risk to the patient; therefore, a report is required.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
The investigation is ongoing.Further information has been requested but has not yet been received.A follow up medwatch will be submitted when additional information becomes available.

Brand Name
HLS Set
Common Device Name
Oxygenator, Cardiopulmonary Bypass
Manufacturer (Section D)
Maquet Cardiopulmonary GmbH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
Julia Kapfenberger
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key50295731
Report Number8010762-2026-0000474
Device Sequence Number10733158
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)260203(17)270203(10)3000533570(240)701069078
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBEQ-HLS 7050 USA #SHLS Set Advanced 7.0
Device Catalogue Number701069078
Device Lot Number3000533570
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown